MathSciNet Relay Station
MathSciNet bibliographic data
MR597228 05B05 (51E10)
Phelps, Kevin T.; Rosa, Alexander Steiner triple systems with rotational automorphisms. Discrete Math. 33 (1981), no. 1, 57–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement